Anyone?

Hi, wondering if anyone has had similar symptoms before because I'm really starting to wonder what is wrong with me.

I take beta blockers and started anti depressants just over 3 weeks ago for anxiety.

I've been doing much better until today and out of the blue my arms head neck face and even inside my mouth went extremely boiling and a pins and needles sensation. It was very frightening i felt like I was going to faint and asked to be taken to the hospital. My parents rung the doctors I have an appointment later on.

I think they will just palm it off as anxiety but this wasn't like anything Ive experienced before.

Any help appreciated please xxx

Last edited by

4 Replies

oldestnewest
  • Yes i have had that happen to me after uping my dose of antidepresants.its a very scarey feeling.so needless to say i started taking my usual dosage and was fine after that.it was celexa that i was on that caused this,which kind are you taking?

  • I'm taking citalopram. I'm only on 10mg and been taking them for about 23 days so I'm not sure if it would be a reaction?x

  • Thats the same kind i was on(generic celexa)it worked great for me.i was on 30 mg a day and when i tried uping my dose to 40 mg a day,thats when i had the panic attack with the boiling feeling all over my body.i guess my body just cant handle that much.so i went back down to 30 mg and it worked fine.the only reason i dont take them now is because im pregnant.and plan to go back on them after the baby arrives.i would talk to your doctor about this,maybe its not the right medicine for you,maybe they will try something else or lower your dosage.

  • I forgot to mention it takes a while for them to get into your system,i had takin the 40 mg dosage for a few days when they made me have an extreme panic attack.so maybe there just now getting into your system

You may also like...